# SDR DALA2025121909243

- Difficulty date: December 9, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 98,672 hours, 17,256 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION 48 AT BS 1735, WL 200 RT SKIN FOUND AN ABRASION.   DAMAGED AREA REPAIRED IAW SRM 53-80-70. (1342752)
